# SDR DALA2015010700140

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFTER REMOVED LOWER SILL OF L2 AFT GALLEY.   PERFORMED A VISUAL INSPECTION ON ADJACENT AREA AND FOUND CRACK ON SECTION CONNECTION LOCATED AT LEVEL OF FR 68, Y1162.
